Request file

Review/Citation:  Borodulin-Nadzieja, P., Chodounský, David. Hausdorff gaps and towers in P(\omega)/Fin. emFundamenta Mathematicae. /em 2015, 229(3), 197-229. ISSN 0016-2736

Requested document:  Chodounsky1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Chodounsky1.pdf
Captcha
Here. *